# SDR UIEA2025031100258

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,972 hours, 25,154 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 15405009
- Part serial: 973BC
- Condition: Leaking
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER WITH EVIDENCE OF HYDRAULIC LEAK IN BOTH YAW DAMPER SERVOS.( YAW DAMPER SERVOS LH AND RH WERE REPLACED IAW AMM 22-21-02-414-016 REV 144. (OFF PART RH PN: 1540500-9 SN: 973BC, LH PN: 1536600-5 SN: 1856BA) INSTALLATION TEST WAS SATISFACTORY. NO LEAKS FOUND. GOOD FOR SERVICE. )
